# SDR DALA2021032901871

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N512DN
- Make and model: Airbus A350-941
- Aircraft serial: 0267
- Aircraft time: 9,224 hours, 852 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Monitoring Unit
- Condition: Odor
- Location: Nr 1a
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3512 -DIV- DUE TO ELECTRICAL ODOR ALONG WITH ELECTRICAL DISTRIBUTION SYSTEM FAULTS. CORRECTIVE ACTION: REPLACED ELECTRICAL DISTRIBUTION MONITORING UNIT 1A (EDMU-1A) DUE TO CREW REPORTS OF AMBER X DISPLAYED ON ATU OUTPUT TO AC1A/AC1B AND INSPECTED AUTO TRANSFORMER UNITS (ATU) FOR SIGNS OF OVERHEATING WITH NO TROUBLE FOUND. PERFORMED LIGHTNING STRIKE INSPECTION WITH NO FINDINGS. REPLACED CIDS 2.
